EconPapers    
Economics at your fingertips  
 

SEMI-PARAMETRIC SEASONAL UNIT ROOT TESTS

Tomás del Barrio Castro (), Paulo Rodrigues () and Robert Taylor

Econometric Theory, 2018, vol. 34, issue 02, 447-476

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466617000135 link to article abstract page (text/html)

Related works:
Working Paper: Semi-Parametric Seasonal Unit Root Tests (2015) Downloads
Working Paper: Semi-Parametric Seasonal Unit Root Tests (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:34:y:2018:i:02:p:447-476_00

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-09-29
Handle: RePEc:cup:etheor:v:34:y:2018:i:02:p:447-476_00